# SDR DALA2025080505872

- Difficulty date: July 30, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 15,568 hours, 7,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LT OWEED EXTERNAL LIGHT IAW AMP 33-55. OPS TESTS NML.
